MathSciNet Relay Station
MathSciNet bibliographic data
MR2313146 (2008h:33048) 33E10 (33F05)
Van Buren, Arnie L.; Boisvert, Jeffrey E. Accurate calculation of the modified Mathieu functions of integer order. Quart. Appl. Math. 65 (2007), no. 1, 1–23.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement